The Myth of Floxing

Fluoroquinolone: The Myth of Floxing

Fluoroquinolone: The Truth of Floxing

The Myth of Floxing
We all like to believe that medicines work like a single magic dart that’s focused and targeted on the primary therapeutic effect.

But with most drugs, it’s more like you shooting yourself with hundreds of poisoned arrows. Some hit the target, but many, many others will hit and attack other parts of your body’s vital systems — some of which, as first glance, seem to be completely unrelated.

The Fluoroquinolones class of drugs may be the worst offenders that have ever been approved by the FDA. Branded with names like Levaquin, Cipro and Avelox, they provide a horrific example of how a medicine can cripple and affect every system in the body. And what’s worse, the side effects causes by Fluoroquinolones do not end when you stop taking the drug, leaving many people crippled for years, and even decades after taking just one pill. Read more about this in Dr. David Healy’s post on RxISK.org: The Myth of the Magic Bullet: Flox Tox

The idea behind the illustration: When Venus (by Bouguereau) takes Levaquin (by Ortho-McNeil), she gets transformed into St Sebastian (by Il Sodoma) and martyred with a thousand arrows.

About Fluoroquinolones: by the Quinolone Vigilance Foundation

Quinolones (fluoroquinolones) are a class of antibiotics that are currently one of the most commonly prescribed antibiotics in the world, given out in hundreds, if not thousands, of prescriptions daily. They are very powerful medications prescribed to treat a wide variety of infections but were never meant to be used as a first line of defense against routine infections, which is how they are often prescribed today. Like all antibiotics, quinolones, have the ability to cause side effects. However, what differentiates this class of antibiotics from others is that quinolones can cause severe adverse reactions that can disable the healthiest of individuals creating long lasting injuries.

For more info on Fluoroquinolones visit: Quinolone Vigilance Foundation

If your doctor is recommending a Fluoroquinole class antibiotic, read these victim survivor stories before taking even one pill: The Fluoroquinolone Wall of Pain

Comments
Comment from Romke - September 11, 2012 at 8:18 am

Great chops! I’ve featured this on Bouguereau Remastered: http://www.bouguereau.net/bouguereaus-venus-suffers-the-side-effects-of-antiobiotics/

Pingback from The Myth of Floxing « subtlebeing.com - February 7, 2013 at 9:37 am

[…] Billiam is also a beautiful artist. This work is my favourite – what is the full picture when it comes to drugs? The Myth of Floxing […]

Pingback from Floxing « subtlebeing.com - February 11, 2013 at 12:58 pm

[…] is also a beautiful artist. This work is my favourite. What is the full picture when it comes to prescription […]

Comment from Lynn - December 31, 2013 at 4:08 am

I had three pills of Levaquin and all my specialists knew not to give it to me, it was the doctor on call. I have Ehler-Danlos Syndrome which makes these drugs extremely dangerous. I’m trying to find people with this disorder who don’t know they have it. Think Loose joints, dislocations or double jointed. Please visit LooseJoints.org to help us all make a difference!

Comment from Ms. A - August 17, 2014 at 3:19 am

As someone who has been floxed and is now trying to get the word out about this dangerous class of drugs, could I please have permission to use your “Truth of Floxing” artwork? I saw it on Facebook and think it’s such a perfect visual explanation!

Comment from billiam james - August 17, 2014 at 11:08 am

Yes, please share. We need to let people know about dangers of using fluoroquinolone antibiotics.

I hope the you are moving towards recovery…

Thanks! Billiam

Comment from Ms. A - August 17, 2014 at 8:32 pm

Bless you and thank you!!!

Comment from Paul Kemp - December 22, 2014 at 1:45 pm

I am preparing an article on the subject of fluoroquinolone toxity, which is often misdiagnosed as the shockingly common fibromyalgia. It is revealing how I find virtually nothing about it in the mainstream medical literature. Don’t they want doctors to be aware of the dangers these antibiotics present?

Comment from Lisa Bloomquist - February 21, 2015 at 8:12 pm

These illustrations are wonderful and greatly appreciated! Slowly but surely, our screams about the dangers of fluoroquinolones are being heard. I was wondering, can I please use these illustrations in a binder to give to doctors to teach them about fluoroquinolone toxicity? I’ll also shoot you a message on facebook, but please feel free to contact me through the email address that I’m using to post this comment. Thank you!!

Comment from billiam james - February 23, 2015 at 12:50 pm

Thank you for the kind words! Please feel free to use any of the images to help create more awareness about the danger fluoroquinolone. Thanks!

Billiam

Comment from Josh - April 1, 2015 at 7:48 pm

Hello,
I’m curious for an answer that doesn’t require a doctor looking at me funny. I was given Cipro in June 2012 for what they thought was a stomach virus. I took 7 pills then my left Achilles started hurting. I stopped taking them immediately. I was eventually diagnosed with colitis. Great! However…I still feel pain in my left Achilles and once a year since my ankle swells and aches to the point I cannot walk. My question is does anyone else have a reoccurring issue like mine? Does anyone think I may have been floxed? Thanks….my current situation is pain and in bed with an elevated ankle on ice.

Comment from Miriam Knight - December 19, 2015 at 10:21 am

Hi Billiam, I hope you’re still receiving the comments here. I want to echo what Lisa said above – these are truly great images. I’m UK Ambassador for QVF in the UK, and, like Lisa, I think these two images would be a great tool for getting doctors and others on board. There’s not much of a floxie-voice here in the UK so I hope that together we can make a difference. Thank you! Miriam

Comment from David Edelberg - June 23, 2016 at 9:27 am












Time limit is exhausted. Please reload the CAPTCHA.